MathSciNet Relay Station
MathSciNet bibliographic data
MR7784 (4,193b) 27.0X
Whitney, Hassler The general type of singularity of a set of $2n-1$ smooth functions of $n$ variables. Duke Math. J. 10, (1943). 161–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement